# SDR ASAA2024010447267

- Difficulty date: January 4, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N248AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62469
- Aircraft time: 27,145 hours, 8,823 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 103A370027
- Part serial: 005933
- Condition: Debonded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST PER MONTHLY-LW OB TE AFT FLAP LOWER INBOARD SKIN DELAMINATED. GROUNDED - YES. REPAIRED L/W O/B T/E AFT FLAP I/B SKIN DELAMINATION IAW B737-900ER SRM 57-53-01-2R-16 REP.16 51-70-10-2R-0. THIS IS AN INTERIM REPAIR AND WILL REQUIRE TAP TEST INSPECTION EVERY 6,875 FLIGHT CYCLES ON 30 MONTHS (WHICHEVER IS FIRST ) IAW B737-900ER SRM 51-10-06 AND GENERAL OVER HONEYCOMB AREAS. REMOVED LH OB AFT FLAP TO FACILITATE REPAIR, REINSTALLED & VERIFIED PROPER ADJUSTMENT. REF B737-900 AMM 27-51-22-400-801.COMPLETED CATEGORY B REPAIR.
